• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
LuCan

Changing Time Of Day

4 posts in this topic

Posted · Report post  

Hi,

My daughter is switching the time of day she takes her sertraline so that it's easier to take with food (I can't remember the last time she had an appetite in the morning -- years and years ago, at least!). She'll be switching from when she gets up, which has been about 10 a.m., to dinner hour. Should she do that gradually, or is it okay for her to do that all at once?

Share this post


Link to post
Share on other sites

Posted · Report post  

I'm not a doctor but in my opinion I think it is very important to take medication at the same time every day to having consistency so that the medication will be more effective. But of course you should always consult with your doctor for professional feedback about this change.

Lindahurt

Share this post


Link to post
Share on other sites

Posted · Report post  

Get approval from your pdoc about changing the time of taking Zoloft. It can disrupt sleep for some if taken in the evening or night. Does your daughter have a sensitive stomach is that why she's taking it with food? I normally took it in the morning on an empty stomach.

Sheepwoman

Share this post


Link to post
Share on other sites

Posted · Report post  

Yes, she was getting really nauseous without taking it with food. And since she had been drowsy all day and perking up in the evening until quite late at night, I'd been thinking about asking her doctor anyway if the switch might help. Her doctor's away, but I thought the switch would be better than not being able to get her to take it at all :( And given that last night at dinner she took it without hesitation or complaint, this just might be a win scenario! Hoping she'll actually be *awake* during the day.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0